Translator Disclaimer
2019 The $\boldsymbol{p}$-adic duality for the finite star-multiple polylogarithms
Shin-ichiro Seki
Tohoku Math. J. (2) 71(1): 111-122 (2019). DOI: 10.2748/tmj/1552100444

Abstract

We prove the $\boldsymbol{p}$-adic duality theorem for the finite star-multiple polylogarithms. That is a generalization of Hoffman's duality theorem for the finite multiple zeta-star values.

Citation

Download Citation

Shin-ichiro Seki. "The $\boldsymbol{p}$-adic duality for the finite star-multiple polylogarithms." Tohoku Math. J. (2) 71 (1) 111 - 122, 2019. https://doi.org/10.2748/tmj/1552100444

Information

Published: 2019
First available in Project Euclid: 9 March 2019

zbMATH: 07060328
MathSciNet: MR3920792
Digital Object Identifier: 10.2748/tmj/1552100444

Subjects:
Primary: 11M32

Rights: Copyright © 2019 Tohoku University

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 1 • 2019
Back to Top